# SDR ALG2006F00022

- Difficulty date: January 14, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N403AL
- Make and model: Bell 407
- Aircraft serial: 53478
- Engine: Allsn 250C47B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117
- Part serial: K0204
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: HO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING HOVER, HIGH FREQUENCY BUZZ WAS FELT IN TAIL ROTOR PEDALS.  REMOVED AND REPLACED HYDRAULIC PUMP WITH SERVICEABLE UNIT.  OPERATIONAL CHECK WAS GOOD.  (K)
